MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,BORDER,6"X6",4"X4"PAD,STERILE

Medline Industries, LP MEDLINE; GAUZE,BORDER,6"X6",4"X4"PAD,STERILE
Catalog Number MSC3266Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these bandages are not sticky.".
 
Additional Manufacturer Narrative
The customer reported an issue regarding adhesive weak/won't stick and stated, "these bandages are not sticky and i have gone through several in just a couple of days." the supplier/quality team was notified, and a formal investigation was completed; the vendor reviewed all potential sources of the defect, including dhr and batch records, inspection records, manufacturing process, raw material quality, equipment calibration and preventive maintenance, employee training, and retain sample review, and all were found to meet the required specifications.The reported issue could not be confirmed as no sample was received for investigation.Without a sample for evaluation, medline was unable to confirm the issue or determine a potential root cause, and trending for this item over the past 24 months was within acceptable limits with continued monitoring through quarterly reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,BORDER,6"X6",4"X4"PAD,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50870256
Report Number1417592-2026-49036
Device Sequence Number16131364
Product Code NAD
UDI-Device Identifier10080196743063
UDI-Public10080196743063
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC3266Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown